Green functions and Martin compactification for killed random walks related to SU(3)

Type de document :
Article dans une revue
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (17), pp.176-190
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00497676
Contributeur : Serena Benassù <>
Soumis le : lundi 5 juillet 2010 - 16:02:24
Dernière modification le : jeudi 27 avril 2017 - 09:47:27

Identifiants

  • HAL Id : hal-00497676, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

K. Raschel. Green functions and Martin compactification for killed random walks related to SU(3). Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (17), pp.176-190. <hal-00497676>

Partager

Métriques

Consultations de la notice

29